Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 5, Pages 657-669
http://dx.doi.org/10.1155/IJMMS.2005.657

Weighted norm inequalities for a class of rough singular integrals

Department of Mathematics, Faculty of Science, Yarmouk University, Irbid, Jordan

Received 11 November 2004; Revised 6 February 2005

Copyright © 2005 H. M. Al-Qassem. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.